Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 3273 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed547    
    Printed98    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 2003  |  Volume : 45  |  Issue : 1  |  Page : 56-57

Olanzapine Induced Mania : A Case Report


1 Professor & Head, Psychiatry, Govt Medical College & Hospital, Block-B, Level-IV, Sector-32, Chandigarh-160047, India
2 Senior Lecturer, Psychiatry, Govt Medical College & Hospital, Block-B, Level-IV, Sector-32, Chandigarh-160047, India
3 Senior Resident, Psychiatry, Govt Medical College & Hospital, Block-B, Level-IV, Sector-32, Chandigarh-160047, India

Correspondence Address:
B S Chavan
Professor & Head, Psychiatry, Govt Medical College & Hospital, Block-B, Level-IV, Sector-32, Chandigarh-160047
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21206817

Rights and PermissionsRights and Permissions

A 35 yrs, old male, a known case of Paranoid Schizophrenia for last 20 yrs, not respond to conventional anti-psychotics and was prescribed Olanzapine upto to 30mg/day. Patient developed manic symptoms during olanzapine therapy. He also showed a strong desire or sense of compu'sion to take the substance and progressive neglect of alternative pleasurable activities and fulfilled the criteria for dependence syndrome as per ICD-10 (WHO, 1992). This is a rare case of olanzapine induced mania along with abuse of olanzapine. This is suggested that during treatment with Olanzapine, the clinicians should be vigilant for mood changes and risk of olanzapine abuse.



[PDF]*

        

Print this article         Email this article